# SDR AUS20020412

- Difficulty date: February 16, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Bac MK3A
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Switch
- Part number: D406
- Condition: Loose
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) DURING THE FIRST FLIGHT FOLLOWING AIRCRAFT RESTORATION THE ENGINE DEVELOPED POWER SURGES. INVESTIGATION FOUND THAT THE FUEL SELECTOR LEVER WAS LOOSE AND NOT ALIGNED WITH THE TANK SELECTION.
